# SDR CKSA96036

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3931A
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37534881
- Condition: Corroded
- Location: Bs 640
- Part time: 58,215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - FLT 72016 - DURING 'C-1' CHECK INSPECTION FOUND CARD NR 573L-0551 AREA, UPPER SURFACE OF LT CUSP, LT FRAME TO CUSP FITTING AT STA 640 CORRODED.  LEVEL 2 TASK NR 73562.  REMOVED AND REPLACED FITTING IAW 51-1-20D.  (X)
